# SDR SWIA2021070959347

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280 S24 L&R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FS280 BUTT STRAP BETWEEN STGR24L & STGR24R     (C-CHECK RO 7/7/2021)    REPAIRED CORROSION ON FS 280 BUTT STRAP BETWEEN STR. 24L AND 24R AS PER MHIRJ REO 690-53-21-1376 REV -- DATED 2021-05-22. SEE CONTINUE CARD FOR DETAILS.M-337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
